Translator Disclaimer
December 2010 On the Multiplicity of Multigraded Modules Over Artinian Local Rings
Nguyen Tien MANH, Duong Quoc VIET
Tokyo J. Math. 33(2): 341-360 (December 2010). DOI: 10.3836/tjm/1296483474

Abstract

Let $S$ be a finitely generated standard multigraded algebra over an Artinian local ring $A$; $M$ a finitely generated multigraded $S$-module. This paper first investigates the relationship between the multiplicity and mixed multiplicities of $M$. Next, we give some applications to multigraded fiber cones.

Citation

Download Citation

Nguyen Tien MANH. Duong Quoc VIET. "On the Multiplicity of Multigraded Modules Over Artinian Local Rings." Tokyo J. Math. 33 (2) 341 - 360, December 2010. https://doi.org/10.3836/tjm/1296483474

Information

Published: December 2010
First available in Project Euclid: 31 January 2011

zbMATH: 1217.13010
MathSciNet: MR2779261
Digital Object Identifier: 10.3836/tjm/1296483474

Subjects:
Primary: 13H15
Secondary: 13A02, 13E05, 13E10, 14C17

Rights: Copyright © 2010 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.33 • No. 2 • December 2010
Back to Top